Alert archive / North Carolina / River Flood Warnings in 2014
River Flood Warning 22, NWS Raleigh, NC
NWS Raleigh, NC issued this river flood warning at Sep 9, 2014, 12:52 AM EDT for Johnston County, North Carolina. It took effect at Sep 9, 2014, 4:00 AM EDT. It was in force for 53 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2014, 12:52 AM EDT (04:52 UTC)
- In effect from
- Sep 9, 2014, 4:00 AM EDT
- Expired
- Sep 11, 2014, 8:37 AM EDT
- In force
- 53 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Johnston County, NC
The radar
The Raleigh/Durham radar (KRAX), 24 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neuse River at Smithfield (SMFN7).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02087570, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
806
WGUS42 KRAH 090452
FLWRAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1252 AM EDT TUE SEP 9 2014
...THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN NORTH CAROLINA...
NEUSE RIVER AT SMITHFIELD AFFECTING JOHNSTON COUNTY.
EXCESSIVE RAINFALL ACROSS SECTIONSOF EASTERN WAKE AND WESTERN
JOHNSTON COUNTTIES HAS CAUSED SIGNIFICANT RISES ON THE NEUSE RIVER
IN JOHNSTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC101-091652-
/O.NEW.KRAH.FL.W.0022.140909T0800Z-140910T1000Z/
/SMFN7.1.ER.140909T0800Z.140909T1200Z.140909T2200Z.NO/
1252 AM EDT TUE SEP 9 2014
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLOOD WARNING FOR
THE NEUSE RIVER AT SMITHFIELD.
* FROM EARLY THIS MORNING TO WEDNESDAY MORNING...OR UNTIL THE WARNING
IS CANCELLED.
* AT 12:30 AM TUESDAY THE STAGE WAS 14.2 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND
CONTINUE TO RISE TO NEAR 15.8 FEET BY 8 AM THIS MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 15.0 FEET...MINOR FLOOD STAGE. FLOODING BEGINS ALONG THE
NEUSE RIVERWALK. WATER NEARS THE BASE OF THE HOLDING TANK AT THE
WATER TREATMENT PLANT.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
NEUSE RIVER
SMITHFIELD 15 14.2 TUE 12 AM 12.0 7.8 6.5 5.7
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
SMITHFIELD: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$9 follow-up statements
469
WGUS82 KRAH 091424
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1024 AM EDT TUE SEP 9 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
NEUSE RIVER NEAR CLAYTON AFFECTING JOHNSTON COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
NEUSE RIVER AT SMITHFIELD AFFECTING JOHNSTON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC101-091454-
/O.CAN.KRAH.FL.W.0023.000000T0000Z-140910T0646Z/
/CLYN7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1024 AM EDT TUE SEP 9 2014
THE FLOOD WARNING IS CANCELLED FOR
THE NEUSE RIVER NEAR CLAYTON.
* AT 9:15 AM TUESDAY THE STAGE WAS 8.6 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 9.0 FEET. THE
RIVER WILL FALL TO 7.4 FEET BY WEDNESDAY.
* IMPACT...AT 9.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
NEUSE RIVER
CLAYTON 9 8.6 TUE 09 AM 7.4 3.9 2.2 1.9 1.8
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
CLAYTON: 128.41
&&
LAT...LON 3572 7843 3558 7829 3554 7829 3556 7835
3569 7849
$$
NCC101-100224-
/O.EXT.KRAH.FL.W.0022.000000T0000Z-140911T1400Z/
/SMFN7.1.ER.140909T0630Z.140909T1800Z.140911T0200Z.NO/
1024 AM EDT TUE SEP 9 2014
THE FLOOD WARNING CONTINUES FOR
THE NEUSE RIVER AT SMITHFIELD.
* AT 10:00 AM TUESDAY THE STAGE WAS 16.8 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.1 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY.
* IMPACT...AT 18.0 FEET...MODERATE FLOOD STAGE. THE SMITHFIELD TOWN
PARK AND THE NEUSE RIVERWALK AT THE HIGHWAY 70 BRIDGE ARE FLOODED.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
NEUSE RIVER
SMITHFIELD 15 16.8 TUE 10 AM 16.3 13.3 8.1 6.4 5.6
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
SMITHFIELD: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$290
WGUS42 KRAH 091917
FLWRAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
317 PM EDT TUE SEP 9 2014
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVERS IN NORTH CAROLINA...
NEUSE RIVER AT SMITHFIELD AFFECTING JOHNSTON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC101-100717-
/O.EXT.KRAH.FL.W.0022.000000T0000Z-140911T2100Z/
/SMFN7.2.ER.140909T0630Z.140910T0600Z.140911T0900Z.NO/
317 PM EDT TUE SEP 9 2014
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE NEUSE RIVER AT SMITHFIELD. AT 2:31 PM TUESDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET
AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE
THURSDAY MORNING.
* IMPACT...AT 18.0 FEET...MODERATE FLOOD STAGE. THE SMITHFIELD TOWN
PARK AND THE NEUSE RIVERWALK AT THE HIGHWAY 70 BRIDGE ARE FLOODED.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
NEUSE RIVER
SMITHFIELD 15 17.6 TUE 03 PM 18.3 14.4 7.7 6.3 5.6
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
SMITHFIELD: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$719
WGUS82 KRAH 100203
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1003 PM EDT TUE SEP 9 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
NEUSE RIVER AT SMITHFIELD AFFECTING JOHNSTON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC101-101403-
/O.EXT.KRAH.FL.W.0022.000000T0000Z-140911T1418Z/
/SMFN7.2.ER.140909T0630Z.140910T0600Z.140911T0218Z.NO/
1003 PM EDT TUE SEP 9 2014
THE FLOOD WARNING CONTINUES FOR
THE NEUSE RIVER AT SMITHFIELD.
* AT 9:46 PM TUESDAY THE STAGE WAS 18.3 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET
AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
WEDNESDAY EVENING.
* IMPACT...AT 18.0 FEET...MODERATE FLOOD STAGE. THE SMITHFIELD TOWN
PARK AND THE NEUSE RIVERWALK AT THE HIGHWAY 70 BRIDGE ARE FLOODED.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 8 AM
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
NEUSE RIVER
SMITHFIELD 15 18.3 TUE 10 PM 17.7 12.2 7.2 6.2 6.0
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
SMITHFIELD: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$119
WGUS82 KRAH 100809
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
409 AM EDT WED SEP 10 2014
...THE FLOOD WARNING CONTINUES FOR THE NEUSE RIVER AT
SMITHFIELD AFFECTING JOHNSTON COUNTY...
THE NEUSE RIVER AT CLAYTON CRESTED AT 18.3 FEET JUST AFTER MIDNIGHT
AND IS NOW SLOWLY FALLING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN. IN ADDITION...
RESIDENTS ARE URGED TO USE CAUTION NEAR WATERWAYS AND ALONG TRAILS
AND GREENWAYS NEAR RIVERS AND STREAMS.
&&
NCC101-102009-
/O.CON.KRAH.FL.W.0022.000000T0000Z-140911T1418Z/
/SMFN7.2.ER.140909T0630Z.140910T0346Z.140911T0218Z.NO/
409 AM EDT WED SEP 10 2014
THE FLOOD WARNING CONTINUES FOR
THE NEUSE RIVER AT SMITHFIELD.
* AT 3:46 AM WEDNESDAY THE STAGE WAS 18.1 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MODERATE FLOODING IS OCCURRING CURRENTLY AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW MODERATE FLOOD CATEGORY BY AROUND DAYBREAK
THIS MORNING AND WILL FALL BELOW FLOOD STAGE BY AROUND MIDNIGHT TONIGHT.
* IMPACT...AT 18.0 FEET...MODERATE FLOOD STAGE. THE SMITHFIELD TOWN
PARK AND THE NEUSE RIVERWALK AT THE HIGHWAY 70 BRIDGE ARE FLOODED.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
NEUSE RIVER
SMITHFIELD 15 18.1 WED 04 AM 12.2 7.2 6.2 6.0
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
SMITHFIELD: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$504
WGUS82 KRAH 101247
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
847 AM EDT WED SEP 10 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA..
NEUSE RIVER AT SMITHFIELD AFFECTING JOHNSTON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC101-110047-
/O.CON.KRAH.FL.W.0022.000000T0000Z-140911T1418Z/
/SMFN7.2.ER.140909T0630Z.140910T0346Z.140911T0218Z.NO/
847 AM EDT WED SEP 10 2014
THE FLOOD WARNING CONTINUES FOR
THE NEUSE RIVER AT SMITHFIELD.
* AT 8:31 AM WEDNESDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
* IMPACT...AT 18.0 FEET...MODERATE FLOOD STAGE. THE SMITHFIELD TOWN
PARK AND THE NEUSE RIVERWALK AT THE HIGHWAY 70 BRIDGE ARE FLOODED.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
NEUSE RIVER
SMITHFIELD 15 17.8 WED 09 AM 12.2 7.2 6.2 6.0
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
SMITHFIELD: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$021
WGUS82 KRAH 101445
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1045 AM EDT WED SEP 10 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
NEUSE RIVER AT SMITHFIELD AFFECTING JOHNSTON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC101-110245-
/O.EXT.KRAH.FL.W.0022.000000T0000Z-140911T1500Z/
/SMFN7.2.ER.140909T0630Z.140910T0346Z.140911T0300Z.NO/
1045 AM EDT WED SEP 10 2014
THE FLOOD WARNING CONTINUES FOR
THE NEUSE RIVER AT SMITHFIELD.
* AT 10:31 AM WEDNESDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
* IMPACT...AT 18.0 FEET...MODERATE FLOOD STAGE. THE SMITHFIELD TOWN
PARK AND THE NEUSE RIVERWALK AT THE HIGHWAY 70 BRIDGE ARE FLOODED.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
NEUSE RIVER
SMITHFIELD 15 17.6 WED 11 AM 12.4 7.5 6.8 6.5 5.6
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
SMITHFIELD: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$
ELLIS155
WGUS82 KRAH 110122
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
922 PM EDT WED SEP 10 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
NEUSE RIVER AT SMITHFIELD AFFECTING JOHNSTON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC101-111322-
/O.EXT.KRAH.FL.W.0022.000000T0000Z-140912T0000Z/
/SMFN7.2.ER.140909T0630Z.140910T0346Z.140911T1200Z.NO/
922 PM EDT WED SEP 10 2014
THE FLOOD WARNING CONTINUES FOR
THE NEUSE RIVER AT SMITHFIELD.
* AT 9:16 PM WEDNESDAY THE STAGE WAS 16.4 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOOD STAGE. FLOODING BEGINS ALONG THE
NEUSE RIVERWALK. WATER NEARS THE BASE OF THE HOLDING TANK AT THE
WATER TREATMENT PLANT.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
NEUSE RIVER
SMITHFIELD 15 16.4 WED 09 PM 15.0 11.7 6.5 6.6 6.0
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
SMITHFIELD: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$060
WGUS82 KRAH 110926
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
526 AM EDT THU SEP 11 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA..
NEUSE RIVER AT SMITHFIELD AFFECTING JOHNSTON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC101-112126-
/O.CON.KRAH.FL.W.0022.000000T0000Z-140912T0000Z/
/SMFN7.2.ER.140909T0630Z.140910T0346Z.140911T1200Z.NO/
526 AM EDT THU SEP 11 2014
THE FLOOD WARNING CONTINUES FOR
THE NEUSE RIVER AT SMITHFIELD.
* AT 4:46 AM THURSDAY THE STAGE WAS 15.4 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOOD STAGE. FLOODING BEGINS ALONG THE
NEUSE RIVERWALK. WATER NEARS THE BASE OF THE HOLDING TANK AT THE
WATER TREATMENT PLANT.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
NEUSE RIVER
SMITHFIELD 15 15.4 THU 05 AM 15.0 11.7 6.5 6.6 6.0
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
SMITHFIELD: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$943
WGUS82 KRAH 111237
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
837 AM EDT THU SEP 11 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH
CAROLINA...
NEUSE RIVER AT SMITHFIELD AFFECTING JOHNSTON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.
&&
NCC101-111307-
/O.CAN.KRAH.FL.W.0022.000000T0000Z-140912T0000Z/
/SMFN7.2.ER.140909T0630Z.140910T0346Z.140911T1200Z.NO/
837 AM EDT THU SEP 11 2014
THE FLOOD WARNING IS CANCELLED FOR
THE NEUSE RIVER AT SMITHFIELD.
* AT 8:15 AM THURSDAY THE STAGE WAS 15.0 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FELL BELOW FLOOD STAGE AT 8:00 AM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.7 FEET BY TOMORROW
MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOOD STAGE. FLOODING BEGINS ALONG THE
NEUSE RIVERWALK. WATER NEARS THE BASE OF THE HOLDING TANK AT THE
WATER TREATMENT PLANT.
&&
THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
NEUSE RIVER
SMITHFIELD 15 15.0 THU 08 AM 11.7 6.5 6.6 6.0
TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:
SMITHFIELD: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Sep 8, 11:41 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Sep 8, 11:41 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
1141 PM EDT MON SEP 8 2014
.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL TRACK NORTHEAST ACROSS EASTERN
PORTIONS OF THE REGION TONIGHT. HIGH PRESSURE WILL SLOWLY BUILD BACK
ACROSS NC TUESDAY AFTERNOON THROUGH MIDWEEK.
&&
.NEAR TERM /UNTIL 8 AM TUESDAY MORNING/...
AS OF 940 PM MONDAY...
FLASH FLOOD THREAT CONTINUES IN THE WATCH AREA...
ACTIVE FLASH FLOOD WARNINGS CONTINUE...
WE WILL TRIM OFF THE SW PORTION OF THE FLASH FLOOD WATCH WHICH
INCLUDES THE AREAS TO THE WEST OF RALEIGH AND CLINTON. HOWEVER...
THE SLOW MOVING LOW PRESSURE SYSTEM WAS STILL LINGERING OVER
SOUTHERN JOHNSTON COUNTY... MOVING EAST AT 10 MPH OR SO. DOPPLER
RADAR REFLECTIVITIES SUGGEST THE RAINFALL RATES MAY FINALLY BE
DECREASING OVER WAKE AND JOHNSTON COUNTIES WHERE RADAR ESTIMATED
STORM TOTALS WERE IN THE 6-9 INCH RANGE. THIS APPEARS RELIABLE AS
GROUND TRUTH REPORTS FROM SPOTTERS AROUND SE WAKE AND NW JOHNSTON
REVEALED OVER 6 INCHES STORM TOTAL SEVERAL HOURS AGO.
WE MAY HAVE TO EXTEND SOME OF THE WARNINGS BEYOND THE CURRENT
EXPIRATION TIMES. OTHERWISE... THE WATCH AND EVENTUALLY WARNINGS
WILL BE TRIMMED ALONG THE SW FLANKS AS THE LOW PRESSURE CIRCULATION
SLOWLY LIFTS E-NE TOWARD THE COAST.
PREVIOUS DISCUSSION ISSUED AT 723 PM...
RADAR INDICATED A WELL DEFINED CYCLONIC CIRCULATION LOCATED OVER
SOUTHWEST JOHNSTON COUNTY. THIS LOW PRESSURE WAS MOVING VERY SLOWLY
TO THE NNE. SEVERAL BANDS OF HEAVY RAIN HAVE BEEN CIRCULATING AROUND
THE LOW CENTER... MAINLY ON THE EAST AND NORTH SIDE WHERE THE BEST
ATLANTIC INFLOW CONTINUED. THIS INFLOW WAS BEING LIFTED UP AND OVER
THE COASTAL FRONT LOCATED FROM RALEIGH TO ROANOKE RAPIDS.
HOURLY RAINFALL RATES HAVE BEEN ON THE ORDER OF 0.5 TO 0.75 IN THE
BANDS OVER SAMPSON... WAYNE... JOHNSTON... EASTERN WAKE... AND NOW
INTO NASH... FRANKLIN AND HALIFAX COUNTIES. THIS WAS FALLING OVER
AREAS THAT HAVE RECEIVED LOCALLY 6+ INCHES OF RAIN IN THE PAST 24
HOURS.
THE FLASH FLOOD WARNINGS WILL BE LARGER THAN WHAT IS TRULY NEEDED.
HOWEVER... THE STATEMENTS WILL TRY TO HONE IN ON AREAS THAT BECOME
PARTICULARLY DANGEROUS ON A MORE LOCALIZED BASIS.
THE FLASH FLOOD THREAT SHOULD LINGER FOR AT LEAST 3-6 MORE HOURS...
LONGER NE ZONES... GIVEN THE SLOW MOVEMENT OF THE CIRCULATION ON
RADAR AND THE INFLUX OF DEEP TROPICAL MOISTURE UP AND OVER THE
WARM FRONT FROM RDU TO RWI TO ROANOKE RAPIDS.
PREVIOUS DISCUSSION ISSUED AT 245 PM...
OVERVIEW: SFC OBSERVATIONS AND REGIONAL RADAR REF/VWP DATA INDICATED
A SFC-925 MB LOW CENTERED NEAR FLORENCE SC AT 18Z WITH AN MSLP OF
~1016 MB...ATTENDANT AN UPPER LEVEL LOW LIFTING SLOWLY NNE INTO
EASTERN NC IN VICINITY OF THE I-95 CORRIDOR. SHORTWAVE ENERGY
LOCATED OVER OH/WV AT 18Z WILL PROGRESS OFFSHORE THE MID-ATLANTIC
COAST TONIGHT...WHILE SMALL AMPLITUDE DISTURBANCES OVER THE
SOUTHEAST TRACK EAST TOWARD THE CAROLINAS.
PRECIPITATION: WILL CONTINUE TO INDICATE 100% CHANCE FOR PRECIP
/ELEVATED CONVECTION/ THIS AFTERNOON INTO TONIGHT ALONG/EAST OF THE
HWY 1 CORRIDOR WHERE A FAVORABLE COMBINATION OF LOW-LEVEL
CONVERGENCE AND DPVA EXISTS IN THE PRESENCE OF A TROPICAL AIRMASS
CHARACTERIZED BY PWAT VALUES OF 2.00-2.25" AND MUCAPE OF 500-1000
J/KG...WITH INTERMITTENT LIGHT RAIN AND DRIZZLE DEEP WITHIN THE CAD
WEDGE OVER THE TRIAD/WESTERN PIEDMONT.
FLASH FLOOD WATCH: LATEST REGIONAL RADAR AND OBSERVATIONAL TRENDS
SUGGEST THAT THE AXIS OF HEAVIEST RAINFALL (AND BEST POTENTIAL FOR
FLASH FLOODING THIS EVENING/TONIGHT) MAY BE SETTING UP BETWEEN THE
HWY 1 AND I-95 CORRIDORS (OR ALONG OR JUST EAST OF A LINE FROM
FAYETTEVILLE-RALEIGH-WARRENTON) NEAR THE WEDGE FRONT WHERE ENHANCED
LOW-LEVEL CONVERGENCE IS PRESENT PER 925 MB VWP DATA FROM TRDU (ENE
15 KT) AND KRAX (SE 10 KT). WITH THIS IN MIND...THE FLASH FLOOD
WATCH WILL REMAIN IN EFFECT THROUGH THIS EVENING INTO TONIGHT...
THOUGH WESTERN PORTIONS WILL LIKELY NEED TO BE CANCELLED PRIOR TO
12Z TUE AS THE BEST FORCING FOR ASCENT LIFTS NNE/NE INTO NORTHEAST
NC.
TEMPS: TEMPS WILL REMAIN IN THE MID/UPPER 60S IN THE NW PIEDMONT
DEEP WITHIN THE CAD WEDGE AND IN THE MID 70S EAST OF THE WEDGE FRONT
(EAST OF THE HWY 1 CORRIDOR) THROUGH THE REMAINDER OF THE AFTERNOON.
THE WEDGE FRONT WILL MOVE EAST TONIGHT AS THE SFC LOW TRACKS NE
THROUGH THE COASTAL PLAIN...WITH TEMPS FALLING INTO THE 60S IN MOST
IF NOT ALL LOCATIONS BY TUE MORNING. -VINCENT
&&
.SHORT TERM /8 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
AS OF 245 PM MONDAY...
A LOW PRESSURE SYSTEM WILL BE TRACKING SLOWLY NORTHEAST ALONG THE
STALLED FRONT THROUGHOUT THE DAY ON TUESDAY AND IS PROGGED TO BE
LOCATED NEAR NORTHEAST NC TUESDAY MORNING...EVENTUALLY MOVING
OFFSHORE OF THE VA COAST BY TUESDAY NIGHT/WEDNESDAY MORNING. THERE
IS STILL SOME TIMING/LOCATION DIFFERENCES WITH RESPECT TO THE LOW
PRESSURE SYSTEM...BUT OVERALL THE TREND WILL BE DECREASING PRECIP
CHANCES (GENERALLY FROM SOUTHWEST TO NORTHEAST) THROUGHOUT THE DAY.
THEREFORE...THE BEST RAIN CHANCES WILL ACROSS THE COASTAL PLAIN AND
EASTERN PIEDMONT...WITH ONLY SLIGHT CHANCES FURTHER WEST/SOUTHWEST.
REGARDLESS...LINGERING MOISTURE SHOULD RESULT IN CLOUDS STICKING
AROUND ALTHOUGH THERE COULD BE SOME PARTIAL CLEARING ACROSS THE
WEST/SOUTHWEST. GIVEN THE EXPECTED CLOUDS AND PRECIP...HIGHS ARE
ONLY EXPECTED TO BE IN THE UPPER 70S ACROSS THE NORTHEAST TO THE
LOWER 80S FURTHER TO THE SOUTHWEST. OVERNIGHT LOWS ARE EXPECTED TO
BE MOSTLY IN THE MID 60S.
A FAIR WEATHER DAY IS EXPECTED ON WEDNESDAY AS SURFACE HIGH PRESSURE
TAKES OVER BEHIND THE DEPARTING LOW AND SHORTWAVE RIDGING BRIEFLY
BUILDS EAST TOWARDS THE REGION. HOWEVER...THERE COULD BE A FAIR
AMOUNT OF CLOUDS ONCE THE EXPECTED LOW STRATUS CLOUDS LIFT INTO A
STRATO CU DECK (ESPECIALLY ACROSS THE EAST)...WHICH WILL KEEP TEMPS
DOWN SOME. THERE WILL BE SOME MODERATION FROM TUESDAY...BUT TEMPS
WILL STILL BE BELOW NORMAL...GENERALLY IN THE LOW TO MID 80S.
OVERNIGHT LOWS ARE EXPECTED TO BE IN THE UPPER 60S TO NEAR 70
DEGREES.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
AS OF 245 PM MONDAY...
THE NEXT UPPER TROUGH AND ASSOCIATED SURFACE COLD FRONT WILL
APPROACH THE AREA LATE THURSDAY INTO EARLY FRIDAY. THE 12Z GFS HAS
FINALLY TRENDED TOWARDS A SLOWER SOLUTION (SIMILAR TO WHAT THE ECMWF
HAS BEEN SHOWING THE PAST SEVERAL RUNS). IT NOW APPEARS THE FRONT
WILL STALL OVER/NEAR CENTRAL NC UNTIL A KICKER SHORTWAVE MOVES
ACROSS THE MID ATLANTIC ON SATURDAY. THIS SHOULD RESULT IN
INCREASING PRECIP CHANCES THURSDAY NIGHT (IT STILL APPEARS THURSDAY
WILL BE MOSTLY DRY) AND THEN PERSISTING THROUGH THE DAY ON FRIDAY
AND INTO SATURDAY. MUCH DRIER AIR WILL FILTER INTO THE AREA BEHIND
THE FRONT FOR LATER SUNDAY AND MONDAY AS HIGH PRESSURE BUILDS OVER
THE AREA. AFTER A RELATIVELY WARM AND HUMID DAY ON THURSDAY (HIGHS
IN THE MID TO UPPER 80S)...CLOUDS AND PRECIP SHOULD KNOW TEMPS DOWN
INTO THE LOW TO MID 80S ON FRIDAY AND THEN INTO THE 70S FOR
SATURDAY. SUNDAY AND MONDAY ARE EXPECTED TO BE RATHER PLEASANT DAYS
AS A MUCH COOLER AIR MASS MOVES IN BEHIND THE FRONT...WITH HIGHS IN
THE 70S AND MORE IN THE WAY OF SUNSHINE. OVERNIGHT LOWS WILL LIKELY
DIP INTO THE 50S ONCE THE FRONT FINALLY PUSHES EAST OF THE AREA.
&&
.AVIATION /04Z TUESDAY THROUGH SATURDAY/...
AS OF 815 PM MONDAY...
A TROPICAL AIR MASS OVER THE REGION COUPLED WITH AN AREA OF LOW
PRESSURE WILL CREATE ADVERSE AVIATION WEATHER CONDITIONS ACROSS
CENTRAL NC THROUGH TUESDAY MORNING. AREAS OF RAIN WITH POCKETS OF
HEAVY RAIN WILL BE COMMON IN VICINITY OF KRDU THROUGH 05Z...AND NEAR
KRWI THROUGH 09Z. WIDESPREAD IFR/LIFR CEILINGS WILL OCCUR THROUGH
15Z TUESDAY. AFTER 15Z...CEILINGS WILL SLOWLY IMPROVE THROUGH THE
IFR/MVFR CATEGORIES. CEILINGS MAY EVENTUALLY LIFT INTO THE LOW END
OF VFR AT KFAY...AND POSSIBLY KINT/KGSO AFTER 21Z.
IMPROVING WEATHER CONDITIONS SHOULD CONTINUE TUESDAY NIGHT INTO
WEDNESDAY WITH VFR CONDITIONS HIGHLY PROBABLE ACROSS CENTRAL NC BY
15Z WEDNESDAY. ISOLATED AFTERNOON CONVECTION WILL OCCUR WEDNESDAY
AFTERNOON-EARLY EVENING WITH MVFR CONDITIONS LIKELY IN CLOSE
PROXIMITY TO THE STORMS.
AN AREA OF LOW PRESSURE WILL APPROACH FROM THE NW THURSDAY. THE
FRONT ASSOCIATED WITH THE AREA OF LOW PRESSURE WILL ENTER THAN STALL
OVER CENTRAL NC FRIDAY. THIS WEATHER SYSTEM WILL LIKELY CAUSE
ANOTHER ROUND OF ADVERSE AVIATION WEATHER CONDITIONS FROM LATE
THURSDAY THROUGH SATURDAY.
&&
.RAH WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 8 AM EDT TUESDAY FOR NCZ009>011-
026>028-041>043-078.
&&
SYNOPSIS...BADGETT/VINCENT
NEAR TERM...BADGETT/VINCENT
SHORT TERM...VINCENT
LONG TERM...KRR
AVIATION...WSSHazardous weather outlook, Sep 8, 11:41 PM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 1141 PM EDT MON SEP 8 2014 NCZ009>011-026>028-041>043-078-090930- VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-WAKE-JOHNSTON-WILSON- WAYNE- 1141 PM EDT MON SEP 8 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ007-008-021>025-038>040-073>077-083>086-088-089-090930- PERSON-GRANVILLE-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM-DAVIDSON- RANDOLPH-CHATHAM-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-RICHMOND- SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1141 PM EDT MON SEP 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 8, 8:32 PM EDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
832 PM EDT MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 3 NNE COATS CROSSROADS 35.55N 78.53W
09/08/2014 JOHNSTON NC FIRE DEPT/RESCUE
POLENTA RD AT RALEIGH RD IMPASSABLE
&&
EVENT NUMBER RAH1401680
KCLocal storm report, Sep 8, 8:33 PM EDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
833 PM EDT MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 4 SW CLAYTON 35.60N 78.50W
09/08/2014 JOHNSTON NC 911 CALL CENTER
GOVERNMENT RD NEAR JACK RD IMPASSABLE.
&&
EVENT NUMBER RAH1401681
KCLocal storm report, Sep 8, 8:45 PM EDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
845 PM EDT MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM FLASH FLOOD 3 WSW COATS CROSSROADS 35.51N 78.61W
09/08/2014 JOHNSTON NC FIRE DEPT/RESCUE
OLD FAIRGROUND RD NEAR ZACKS MILL RD CLOASED DUE TO
HIGH WATER. REPORT FROM 50 210 FIRE DEPARTEMENT.
&&
EVENT NUMBER RAH1401682
KCLocal storm report, Sep 8, 10:28 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1028 PM EDT MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM FLASH FLOOD 5 SSE WARRENTON 36.34N 78.13W
09/08/2014 WARREN NC LAW ENFORCEMENT
POWELL MILLS RD CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER RAH1401683
KCLocal storm report, Sep 8, 10:32 PM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1032 PM EDT MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM FLASH FLOOD 5 N ARCOLA 36.35N 77.98W
09/08/2014 WARREN NC LAW ENFORCEMENT
A FEW ROADS CLOSED IN EASTERN WARREN COUNTY DUE TO HIGH
WATER INCLUDING BRISTON BROWN ROAD AND REEDY CREEK ROAD
&&
EVENT NUMBER RAH1401684
KCLocal storm report, Sep 8, 11:09 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1109 PM EDT MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HEAVY RAIN 6 S GARNER 35.61N 78.64W
09/08/2014 M6.94 INCH WAKE NC NWS EMPLOYEE
STORM TOTAL OF 6.94 INCHES WITH 1.17 INCHES SINCE 445
PM.
&&
EVENT NUMBER RAH1401685
BLAESThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 10:34 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Halifax, Wilson | 6 hr |
| Sep 9, 3:33 AM EDT | River Flood Warning | RAH | Johnston | 23 hr |
| Sep 9, 6:03 AM EDT | Areal Flood Warning | RAH | Warren | 3 hr |
| Sep 9, 6:17 AM EDT | Areal Flood Advisory | RAH | Franklin, Halifax, Johnston, Nash, Wake, Wayne and 1 more | 3 hr |
Nearby
River Flood Warnings in North Carolina, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.